# SDR RAAAB295001

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 873100212
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN DOOR EXIT IDENTIFIER LIGHT INOP AT GATE.  RESEATED IN CONNECTOR.  (Z)
